# SDR USAA2010052191001

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 25,954 hours, 17,269 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EES - GEAR CHANGE - L1 DOOR POWER ASSIST BOTTLE READS ZERO.  REPLACED THE L1 DOOR ASSIST BOTTLE PERCUSSION MECHANISM DIAGRAM AND SERVICED THE BOTTLE IAW A319 AMM 52-10-00.
